# SDR USAASB98071

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 945 - FOLLOWING TAKEOFF ROTATION FROM BOS, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN THE UP OR OFF POSITION.  CREW DECIDED TO RETURNED TO FIELD AT BOS WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  OPERATIONAL CHECK GOOD PER MM 32-61.  (M)
